Repositorio de producción científica de la Universidad de Sevilla

Asymptotic Behaviour of 2D-Navier-Stokes Equations with Delays

 

Advanced Search
 
Opened Access Asymptotic Behaviour of 2D-Navier-Stokes Equations with Delays
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Real Anguas, José
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2003
Published in: Proceedings - Royal Society. Mathematical, Physical and Engineering Sciences, 459(2040), 3181-3194
Document type: Article
Abstract: Some results on the asymptotic behaviour of solutions to Navier-Stokes equations when the external force contains some hereditary characteristics are proved. We show two different approaches to prove the convergence of solutions to the stationary one, when this is unique. The first is a direct method while the second is based in the Razumikhin type one.
Cite: Caraballo Garrido, T. y Real Anguas, J. (2003). Asymptotic Behaviour of 2D-Navier-Stokes Equations with Delays. Proceedings - Royal Society. Mathematical, 459 (2040), 3181-3194.
Size: 225.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/23646

DOI: 10.1098/rspa.2003.1166

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)